• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

Feeling SIck

vitor

New member
Registered
Joined
Jun 8, 2002
Messages
1,184
I am on fina/test prop/and gh right now. I am using qv test prop btw. ANyways the day after I inject my test/fina mix I feel like I have the flu, body aches, feel tired, hot/cold flashes. No im not hitting menopause. Does anyone have anyidea why this happens. I mean literlly I feel like shit today since I injected yesterday but I know tommorw I will feel great. Im debating stopping but im wondering if there could be somethign else. ANyone got a heads up or any ideas.
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
I have had a few guys say this about the QV prop. I am starting to think it was a bunk batch.
 

HOUSE OF PAIN

New member
Registered
Joined
Aug 25, 2002
Messages
120
Wow, I hittin 100mg ed fina and 100mg ed prop/phynlprop(bl)
and have had nothing like that. I'm almost at the end of week 3.
Done this cycle before and love it, hang in if ya can!
 

BIGKIWI

IFBB PRO / FOUNDING Member
IFBB PROS
Joined
Jul 13, 2002
Messages
1,457
It's just prop flu bro I used to get all the time seems to get better after taking prop for while :)
 

slide

FOUNDING Member
Registered
Joined
Jun 7, 2002
Messages
529
I felt the same way after using the QV Prop. I dont know why it happens but it does, and (for me) it was only with the QV Prop. Symptoms you described were me to a "T". I havent used it since and am considering a different brand next time I use the prop. Hope you feel better...

-slide
 

RIV

New member
Registered
Joined
May 12, 2003
Messages
287
when i used the QV prop i was good, hurt a bit but when you mixed it with saomething else it was fine. maybe its the fina? did you make it yourself? could be one or the other.. hopefully both are not dirty
 

A50#

Old School Moderator
Staff member
Moderator
Registered
Joined
Jun 20, 2002
Messages
2,499
Sick

Maybe your actually sick with the flu or something?
 

vitor

New member
Registered
Joined
Jun 8, 2002
Messages
1,184
Its

I have been feeling sick ever since I started, I have been injecting EOD, so here is an example

Monday- Injected, Felt Great,
Tuesday- SLeepy, Tired, Achy sore
Wed, Injected, Felt Great

Im wondering what to do here, im up about 12lbs since starting, and I dont want to stop, I made the fina myself but have cooked it several times to make sure its sterile or atleast bacteria is dead. I might do the same with the prop. I hope its like bigkiwi said and just something that will pass.

But I would bet 100$ i will wake up tommorw and feel fine. It sucks I have a confirmed 150 person guest list for a party my company is doing tonight, and that equates to 500$ for me If I go. Im sweating, hot, then cold, and a tad sore but for 500$ I have to go.

Any more ideas, Im at a loss, I could try to stop the prop, add dbol and run that for a while till I get something else, but then im sitting on a few bottles of this stuff.

Ohwell,
Thanks for the help
 

rugbythug

Member
Registered
Joined
Dec 10, 2003
Messages
106
This happens to me everytime. It really doesn't matter what brand I am taking-TTokkyo, QV, Galenika. Whenever I change doses-or my levels spike some-I get body aches, fever, and my nuts hurt. I basically feel like shit. Usually only last 12 hours. I pop Ibuprofin till its gone. If I were you I would go ED injects just 1/2 what you took eod. Unless the sticks get to be a problem.
 
Last edited:

Armageddon

New member
Kilo Klub Member
Joined
Jun 9, 2002
Messages
2,316
send the prop to me and I'll check it out for ya and see how it reacts and give you a follow up.
 

Staff online

  • Big A
    IFBB PRO/NPC JUDGE/Administrator
  • rAJJIN
    Moderator / FOUNDING Member

Forum statistics

Total page views
501,820,861
Threads
123,342
Messages
2,347,518
Members
155,053
Latest member
BBRIGGS01
Top